| Model Number |
62400 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the patient¿s ipg had an increased recharge burden.As a result, surgical intervention was undertaken wherein the ipg was replaced on (b)(6) 2026 to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.The results/method and conclusion codes along with investigation results will be provided in the final report.During processing of this complaint, attempts were made to obtain complete patient information.